# SDR 99ZZZX1034

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739TD
- Make and model: Cessna 172N
- Aircraft serial: 17270785
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Unapproved Part
- Location: Cockpit
- Part time: 338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF ENGINE RPM BEING LOW.  CHECKED TACHOMETER WITH TACH-CHECK, FOUND TACH 400 RPM LOW.  SUBMITTER STATED THIS IS THE SECOND TACH LIKE THIS FOUND IN LAST 3 YEARS.  THE ONLY MARKING ON THE TACHOMETER IS 'MADE IN CHINA'.
